# SDR ABXA020066

- Difficulty date: May 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Corroded
- Location: F.S. 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STATION 986, FLOOR ATTACH ANGLE, BETWEEN LONGERON 33 RIGHT AND LONGERON 34 RIGHT, WAS CORRODED. REPAIRED AREA AND INSTALLED NEW FLOOR ATTACH ANGLE IAW DC-8 SRM 51-1-21, 51-1-20D AND REA D853-43896-MR.
